RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1974, Volume 38, Issue 6, Pages 1193–1201 (Mi izv2005)  

This article is cited in 1 scientific paper (total in 1 paper)

On Mordell's conjecture

V. A. Dem'yanenko


Abstract: It will be shown that the number of rational points of a class of algebraic curves is finite.

Full text: PDF file (551 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1974, 8:6, 1181–1189

Bibliographic databases:

UDC: 513.6
MSC: Primary 10B15, 14H45; Secondary 14G05, 14H25
Received: 25.10.1973

Citation: V. A. Dem'yanenko, “On Mordell's conjecture”, Izv. Akad. Nauk SSSR Ser. Mat., 38:6 (1974), 1193–1201; Math. USSR-Izv., 8:6 (1974), 1181–1189

Citation in format AMSBIB
\Bibitem{Dem74}
\by V.~A.~Dem'yanenko
\paper On Mordell's conjecture
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1974
\vol 38
\issue 6
\pages 1193--1201
\mathnet{http://mi.mathnet.ru/izv2005}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0379357}
\zmath{https://zbmath.org/?q=an:0323.14009}
\transl
\jour Math. USSR-Izv.
\yr 1974
\vol 8
\issue 6
\pages 1181--1189
\crossref{https://doi.org/10.1070/IM1974v008n06ABEH002142}


Linking options:
  • http://mi.mathnet.ru/eng/izv2005
  • http://mi.mathnet.ru/eng/izv/v38/i6/p1193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Berzin'sh, “On a $p$-adic analogue of Tate height”, Math. USSR-Izv., 21:2 (1983), 201–210  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:159
    Full text:74
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019